Check the side effects of any medications you take. If your left arm begins to hurt, then you might want to look into your heart health. Do you have someone with you who could take you to the hospital or call for help if your condition becomes severe? My dad had a heart attack, so the left arm thing worries me.
My left arm is not hurting. It just feels heavy and sluggish. I went to my physician about a week and a half ago and she listened to my heart and said it sounded good--no murmurs or anything. I've also been able to play tennis for about an hour or so nearly everyday, so I don't feel like there is anything wrong with my heart.
Are you familiar with the "heavy head" feeling? It's kind of freaking me out.
I have felt that way, but as a side effect of medication.
You didn't pinch a nerve when you were playing tennis????
I've been reading up on Lexapro, and some people report tightening in the jaws--maybe your muscle tension could be from the medicine?
Also, how long have you felt this way? Could it be a virus or infection, like meningitis?
You should ask your doctor.